# SDR BKJ2003F00000

- Difficulty date: January 11, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N24DR
- Make and model: Cvac 440
- Aircraft serial: 393
- Engine: Pwa R2800*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9540976
- Condition: Leaking
- Location: Rt Inboard
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK, UPON ARRIVAL TO AIRPORT.  PILOTS NOTICED LOW HYDRAULIC RESEVOIR LEVEL.  TOWER WAS NOTIFIED AND A NORMAL LANDING WAS MADE.  AS A PRECAUTION, THE AIRCRAFT WAS TOWED TO PARKING.  INSPECTION REVEALED A LEAKING BRAKE ASSEMBLY.
